Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 247-269 (2009)

On Weakly Projective Symmetric Manifolds

A. A. Shaikh, Shyamal Kumar Hui

University of Burdwan, India

Abstract: The object of the present paper is to study weakly projective symmetric manifolds and its decomposability with several non-trivial examples. Among others it is shown that in a decomposable weakly projective symmetric manifold both the decompositions are weakly Ricci symmetric.

Keywords: weakly projective symmetric manifold, weakly Ricci symmetric manifold, projective curvature tensor, decomposable manifold, scalar curvature

Classification (MSC2000): 53B35; 53B05, 53C15, 53C25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition